Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Statistics & Risk Modeling

with Applications in Finance and Insurance

Editor-in-Chief: Stelzer, Robert

4 Issues per year


Cite Score 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.455
Source Normalized Impact per Paper (SNIP) 2017: 0.853

Mathematical Citation Quotient (MCQ) 2017: 0.32

Online
ISSN
2196-7040
See all formats and pricing
More options …
Volume 14, Issue 4

Issues

ON LEAST SQUARES ESTIMATES OF AN EXPONENTIAL TAIL COEFFICIENT

J. Schultze / J. Steinebach

About the article

Published in Print: 1996-04-01


Citation Information: Statistics & Risk Modeling, Volume 14, Issue 4, Pages 353–372, ISSN (Online) 2196-7040, ISSN (Print) 2193-1402, DOI: https://doi.org/10.1524/strm.1996.14.4.353.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pavlina Jordanova, Zdeněk Fabián, Philipp Hermann, Luboš Střelec, Andrés Rivera, Stéphane Girard, Sebastián Torres, and Milan Stehlík
Extremes, 2016, Volume 19, Number 4, Page 591
[2]
Margarida Brito, Laura Cavalcante, and Ana Cristina Moreira Freitas
Journal of Physics A: Mathematical and Theoretical, 2016, Volume 49, Number 21, Page 214003

Comments (0)

Please log in or register to comment.
Log in